Previous |  Up |  Next


Title: On the representation of 2-D systems (English)
Author: Rocha, Paula
Author: Willems, Jan C.
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 27
Issue: 3
Year: 1991
Pages: 225-230
Category: math
MSC: 93B05
idZBL: Zbl 0746.93016
idMR: MR1116836
Date available: 2009-09-24T18:25:12Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] B. C. Lévy: 2-D Polynomial and Rational Matrices, and their Applications for the Modelling of 2-D Dynamical Systems.Stanford University Technical Report No. M 753-11, June 1981.
Reference: [2] P. Rocha, J. C. Willems: State for 2-D systems.Linear Algebra Appl. 122/123/124(1989), 1003-1038. Zbl 0679.93002, MR 1020018
Reference: [3] P. Rocha, J. C. Willems: Controllability of 2-D systems.IEEE Trans. Automat. Control (to appear). Zbl 0753.93008, MR 1097094
Reference: [4] J. C Willems: Models for Dynamics.In: Dynamics Reported, No. 2 (U. Kirchgraber, H. O. Walter, eds.), Wiley, New York 1989, pp. 171-269. Zbl 0685.93002, MR 1000978


Files Size Format View
Kybernetika_27-1991-3_7.pdf 411.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo